Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A short proof of the self-improving regularity of quasiregular mappings


Authors: Daniel Faraco and Xiao Zhong
Journal: Proc. Amer. Math. Soc. 134 (2006), 187-192
MSC (2000): Primary 30C65, 35J60
Published electronically: June 2, 2005
MathSciNet review: 2170558
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We provide a short proof of a theorem, due to Iwaniec and Martin (1993) and Iwaniec (1992), on the self-improving integrability of quasiregular mappings.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 30C65, 35J60

Retrieve articles in all journals with MSC (2000): 30C65, 35J60


Additional Information

Daniel Faraco
Affiliation: Max-Planck-Institute for Mathematics in the Sciences, Inselstr. 22 - 26, 04103 Leipzig, Germany
Email: faraco@mis.mpg.de

Xiao Zhong
Affiliation: Department of Mathematics and Statistics, University of Jyväskylä, P.O. Box 35 (MaD), FIN-40014 University of Jyväskylä, Finland
Email: zhong@maths.jyu.fi

DOI: http://dx.doi.org/10.1090/S0002-9939-05-07931-1
PII: S 0002-9939(05)07931-1
Keywords: Quasiregular mappings, regularity, Lipschitz approximation
Received by editor(s): May 26, 2004
Received by editor(s) in revised form: August 23, 2004
Published electronically: June 2, 2005
Additional Notes: The first author was supported by the Academy of Finland (Project # 53292) and by the EU (Project# HPRN-CT-2002-00282). The second author was supported by the Academy of Finland (Project # 207288)
Communicated by: Juha M. Heinonen
Article copyright: © Copyright 2005 American Mathematical Society